# SDR SIMA20140806008

- Difficulty date: August 6, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 35,151 hours, 31,474 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Failed
- Location: Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INITIAL CLIMB THROUGH 200 AN EXTREMELY LOUD AIR SQUEAL STARTED ON POST FLIGHT.  THE FIRST OFFICERS DV WINDOW SEAL WAS FOUND OUTSIDE THE WINDOW FAILED.  REPAIRED FIRST OFFICERS DV WINDOW IAW 56-112-02.  OPERATIONS CHECK & LEAK CHECKED GOOD.  NO LEAKS NOTED.
